# SDR 2002FA0000954

- Difficulty date: June 25, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Aircraft: N29B
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258518
- Engine: Garrtt TFE731*
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011674119
- Part serial: 00111758
- Condition: Failed
- Location: Nr 1
- Part time: 667 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CAPTAINS EADI AND EHSI WENT BLANK.  TROUBLESHOOTING REVEALED NR 1 SYMBOL GENERATOR HAD FAILED.  UNIT (SN98071444) WAS INSTALLED.UNIT FAILED ON INSTALL.  UNIT (SN 99081612) WAS INSTALLED.  THIS UNIT FAILED AFTER 30 MIN OF OPERATION.  UNIT (SN 91110731 WAS INSTALLED.  THIS UNIT FAILED AFTER 1.5 HOURS OF OPERATION.  ORIGINAL UNIT (SN 00111758) WAS INSTALLED AFTER REPAIR BY THE MANUFACTURER.  THIS UNIT CONTINUES IN SERVICE.  IT IS TO BE NOTED THAT ALL FAILURES HAD DIFFERENT SYMPTOMS.  ALL UNITS WERE REPAIRED BY THE MANUFACTURER.  THEIR SERVICE REPORTS INDICATED THAT NO DEFECTS WERE NOTED DURING BENCH TESTS AND WERE RETURNED TO SERVICE.
